Estabilidad lineal mediante exponentes de Lyapunov en Sistemas Eléctricos (Linear Stability via Lyapunov Exponents in Electrical Power Systems)

Humberto Verdejo (, Luis Vargas (, Wolfgang Kliemann (

1Universidad de Santiago de Chile
2Universidad de Chile
3Iowa State University

This paper appears in: Revista IEEE América Latina

Publication Date: Dec. 2013
Volume: 11,   Issue: 6 
ISSN: 1548-0992

This paper deals with linear systems under sustained random perturbations. The stochastic perturbation model is given by a bounded Markov diffusion process, as it appears, e.g., in the description of load or generation uncertainties of power systems. For such systems, the Lyapunov exponents describe necessary and sufficient conditions for almost sure asymptotic stability. The present article reviews several numerical methods for the computation of Lyapunov exponents and applies this methodology to international test systems: four machines - ten bus and ten machines -thirty nine bus.

Index Terms:
Power systems, Small signal stability, Stochastic systems.   

Documents that cite this document
This function is not implemented yet.

[PDF Full-Text (313)]